RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 4(370), Pages 191–192 (Mi umn1742)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Extremal properties of singularities of Goursat distributions

N. B. Melnikovab

a M. V. Lomonosov Moscow State University
b Central Economics and Mathematics Institute, RAS

DOI: https://doi.org/10.4213/rm1742

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:4, 778–779

Bibliographic databases:

MSC: 49K15
Presented: М. И. Зеликин
Accepted: 21.03.2006

Citation: N. B. Melnikov, “Extremal properties of singularities of Goursat distributions”, Uspekhi Mat. Nauk, 61:4(370) (2006), 191–192; Russian Math. Surveys, 61:4 (2006), 778–779

Citation in format AMSBIB
\Bibitem{Mel06}
\by N.~B.~Melnikov
\paper Extremal properties of singularities of Goursat distributions
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 4(370)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn1742}
\crossref{https://doi.org/10.4213/rm1742}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2278843}
\zmath{https://zbmath.org/?q=an:1130.49017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..778M}
\elib{http://elibrary.ru/item.asp?id=25787320}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 4
\pages 778--779
\crossref{https://doi.org/10.1070/RM2006v061n04ABEH004348}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243358100008}
\elib{http://elibrary.ru/item.asp?id=13502953}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846286145}


Linking options:
  • http://mi.mathnet.ru/eng/umn1742
  • https://doi.org/10.4213/rm1742
  • http://mi.mathnet.ru/eng/umn/v61/i4/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Melnikov, “Optimality of Singular Curves in the Problem on a Car with $n$ Trailers”, Journal of Mathematical Sciences, 151:6 (2008), 3543–3560  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:243
    Full text:109
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020